# SDR HEED95401

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N276X
- Make and model: Skrsky S76C
- Aircraft serial: 760405
- System (JASC): 2840 · Fuel Indicating System
- Part: Switch
- Part number: 23356
- Condition: Sticking
- Location: Fuel Low Press
- Part time: 504 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWITCH STICKING.  REPLACED UNIT
